# SDR DHL9980742

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING FLAP VANE NR 4 O/B ATTACHING  BRACKET AT L/E BROKEN.  REMOVED AND REPLACED  O/B ATTACH BRACKET PER MM 27-51-14.
